# SDR WX0A2015061972666

- Difficulty date: June 17, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON WAKE UP FOUND ROW 17 EMER LIGHT INOPERATIVE.  RELAMPED IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
